# SDR AALA202512083975

- Difficulty date: September 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STRINGER 25R FR66  IN AFT CARGO COMPARTMENT MEASURES ARE: L=5.845 INCH W=0.649 INCH, D=0.110 INCH. MAINTENANCE ACCOMPLISHED PERMANENT REPAIR INSTRUCTIONS (PARTIAL STRINGER REPLACEMENT) ON STRG 25R LOC. FROM FR65 TO FR67 IN AFT CARGO COMPARTMENT IAW EA NO. 369410.
